| Model Number |
REVERS BROACH/TRIAL, SIZE 5 MODULAR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a revers total shoulder arthroplasty the size 5 broach chipped off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device (size 5 broach).It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event is confirmed.The visual evaluation of the ar-9510-05mdm, batch 111970 revealed that the half of the snap-in edge is worn (see evaluation pictures 2 - 4).The most likely cause for the reported failure is the wear and tear damage incurred over repeated usage.